# SDR F3LA200700201

- Difficulty date: August 17, 2007
- Submitted: August 20, 2007
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 11,365 hours, 5,532 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, INSPECTION REPORTED EMERGENCY FLOOR PATH WHITE LIGHT AT ROW 5 INOPERATIVE.  RELAMPED BOTH LAMPS AT ROW 5 EMERGENCY FLOOR PATH WHITE LIGHT.  OPS CHECKED GOOD IAW AMM 33-51-19-400-002.
